# SDR RAIA970516

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Contaminated
- Location: Cargo Door
- Part time: 6,021 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BMI - FLT 7331 - CARGO DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF.  MAINTENANCE CLEANED CARGO DOOR MICROSWITCHES.  (X)
